Anabolic liquid amino acid

At the beginning sorry for my english 🙂 I was taking BCAA for a few days and I was feeling really great physically and mentally, my humour and creativity was awesom, but one day after 15 minutes from taking BCAA my stomach was in bad condition. I had a very bad pain. So I tried to take only pure leucine but nothing changed. My stomach hurts really bad after 15 minutes, every time when I take BCAA or leucine. I tried to mix leucine powder with lemon juice and it was a little bit better – pain wasn’t so bad, but still it was huge discomfort for me. I take small doses, 5 g. And I really want to take it, because my mood is great after that – only stomach is upset… Can’t find any advice what could be the cause or what can I do. Should I drink more lemon juice with leucine or maybe drink or eat something differen with it? I will be very grateful for any advice, Michael.

No, studies have shown that consumption of creatine monohydrate does not cause any serious adverse side effects. However, some people may experience slight stomach and digestive discomfort like gas or bloating or possibly diarrhea for a few weeks when first starting the use of creatine. The digestive and stomach problems may be eradicated by lowering the amount of intake of creatine monohydrate. Since creatine supplementation causes the muscles to retain water, some people may experience a slight weight gain of as many as five pounds in the first few weeks, and may also become dehydrated.

Anabolic liquid amino acid

anabolic liquid amino acid

Media:

anabolic liquid amino acidanabolic liquid amino acidanabolic liquid amino acidanabolic liquid amino acidanabolic liquid amino acid

http://buy-steroids.org